Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have rash bottom of back, putting medicated powder, shrinking into black. Healing?

hello, I recently got a rash on the bottom of my back, only a few spots, and a clump of small ones on my right thigh on the outside, I have been putting medicated powder on the areas for the past 5-6 days
The spots used to look like natbites but are now shrinking and turning black, just a tiny black dot.
Could this mean they are going away?
Nothing hurts anymore than it did, the areas just ache a bit but not painful.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Thanks for posting your query to HCM.
There are three possibilities of your problem:
1.     Tinea cruris/ corporis: The beginning of Fungal infection of the skin can manifesting as small reddish dots which is due to heat and humidity. By application of powder the sweating part is reduced and so bit improvement.
2.     Vasculitis: Mild form of inflammation of vessels leading to slight rash healing with hyperpigmenation.
3.     Purpura: Caused by extravasation of blood leading to reddish spots which turns into blackish in few days of period.
You have not mentioned your age and related status of any other problem and your occupation to correlate the things with above diagnosis precisely. Even then as now these are fading so nothing to be worried, but if are increasing or new lesions are appearing anywhere else then should consult a dermatologist.
With best wishes,
Dr Sanjay K Kanodia
MD (Dermatology & STD/Venereology)
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor